# SDR SIMA20130204002

- Difficulty date: February 1, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 25,864 hours, 22,433 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4512 THE CREW REPORTED THEY RECEIVED A HYD PUMP E1 FAIL MESSAGE.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  SERVICED HYD NR 1 AS PER AMM 12-13-01.  CHECK FOR LEAKAGE PER AMM 29-10-00.  NO LEAKS NOTED.  CHECK EMDP NR 1 FOR LEAKS AS PER AMM 29-10-00.  CHECK EDP NR 1 PER AMM 29-10 -03.  ALL OPERATIONAL CHECKS GOOD.  NO LEAKS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
